Police: 11-year-old girl revived with Narcan after overdose

In this Wednesday, Sept. 2, 2015 photo a nasal administered dose of Narcan is seen in school nurse Kathleen Gage's Pilgrim High School office Wednesday, Sept. 2, 2015, in Warwick, R.I. A new state law requires middle schools and high schools to stock Narcan, which can reverse the effects of an overdose of drugs such as heroin or prescription painkillers.(AP Photo/Stephan Savoia)

PITTSBURGH (AP) – Police say an 11-year-old girl had to be revived with the antidote Narcan after a drug overdose in her Pittsburgh home.

Officers were called to the home Wednesday for a suspected overdose. A paramedic who responded tells the Post-Gazette the girl was using heroin.

Police say the child is in critical condition Thursday at Children’s Hospital of Pittsburgh of UPMC.

They did not immediately provide other details.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s